# SDR DALA2021021900961

- Difficulty date: February 19, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 62,398 hours, 8,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 14hj
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 SEAT 14HJ EMERGENCY ESCAPE PATH LIGHT ASSEMBLY BROKE OFF OF SEAT.  CORRECTIVE ACTION: REPLACED SEAT MOUNTED ESCAPE PATH LIGHT ASSEMBLY.  OPS CHKS OK. (7616378)
